MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.7
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter stated " 2 weeks post-op icl patient has complaints of halo".Per updated information the reporter stated that the patient is doing quite well, with glare that can be managed with brimonidine.Lens remians implanted.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Expiration date: unk, no serial number reported.Date implanted: unk.Device manufacturing date: unk, no serial number reported.(b)(4).
 
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.7mm, tmicl13.7, -6.0/1.0/102 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2021.Patient complaints of halo/glare post icl implantation.Per (b)(6) 2021 email from reported the reporter states "patient is actually doing quite well, with glare that he can manage with brimonidine".Patient-related factor and device was reported for cause of event.However, it was reported that the device did not fail to perform as intended.D4: (b)(6) 2023.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key12791947
Report Number2023826-2021-04321
Device Sequence Number4529195
Product Code QCB
UDI-Device Identifier00841542110624
UDI-Public00841542110624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTMICL13.7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale